{"page":"481 - 486","day":"30","acknowledgement":"EP/E053262/1\tEngineering and Physical Sciences Research Council\tEPSRC,\nEP/J00149X/1\tEngineering and Physical Sciences Research Council\tEPSRC\t","main_file_link":[{"open_access":"1","url":"https://arxiv.org/abs/1204.6374"}],"publication":"International Journal of Number Theory","author":[{"last_name":"Browning","full_name":"Timothy Browning","first_name":"Timothy D","orcid":"0000-0002-8314-0177","id":"35827D50-F248-11E8-B48F-1D18A9856A87"},{"full_name":"Haynes, Alan K","last_name":"Haynes","first_name":"Alan"}],"publisher":"World Scientific Publishing","extern":1,"type":"journal_article","status":"public","abstract":[{"text":"We investigate the solubility of the congruence xy ≡ 1 (mod p), where p is a prime and x, y are restricted to lie in suitable short intervals. Our work relies on a mean value theorem for incomplete Kloosterman sums.","lang":"eng"}],"_id":"244","publist_id":"7660","quality_controlled":0,"publication_status":"published","date_published":"2012-11-30T00:00:00Z","citation":{"apa":"Browning, T. D., & Haynes, A. (2012). Incomplete kloosterman sums and multiplicative inverses in short intervals. International Journal of Number Theory. World Scientific Publishing. https://doi.org/ https://doi.org/10.1142/S1793042112501448","chicago":"Browning, Timothy D, and Alan Haynes. “Incomplete Kloosterman Sums and Multiplicative Inverses in Short Intervals.” International Journal of Number Theory. World Scientific Publishing, 2012. https://doi.org/ https://doi.org/10.1142/S1793042112501448.","ama":"Browning TD, Haynes A. Incomplete kloosterman sums and multiplicative inverses in short intervals. International Journal of Number Theory. 2012;9(2):481-486. doi: https://doi.org/10.1142/S1793042112501448","ieee":"T. D. Browning and A. Haynes, “Incomplete kloosterman sums and multiplicative inverses in short intervals,” International Journal of Number Theory, vol. 9, no. 2. World Scientific Publishing, pp. 481–486, 2012.","short":"T.D. Browning, A. Haynes, International Journal of Number Theory 9 (2012) 481–486.","ista":"Browning TD, Haynes A. 2012. Incomplete kloosterman sums and multiplicative inverses in short intervals. International Journal of Number Theory. 9(2), 481–486.","mla":"Browning, Timothy D., and Alan Haynes. “Incomplete Kloosterman Sums and Multiplicative Inverses in Short Intervals.” International Journal of Number Theory, vol. 9, no. 2, World Scientific Publishing, 2012, pp. 481–86, doi: https://doi.org/10.1142/S1793042112501448."},"doi":" https://doi.org/10.1142/S1793042112501448","month":"11","date_updated":"2021-01-12T06:57:30Z","date_created":"2018-12-11T11:45:24Z","intvolume":" 9","title":"Incomplete kloosterman sums and multiplicative inverses in short intervals","volume":9,"year":"2012","oa":1,"issue":"2"}